# SDR 249TR0067

- Difficulty date: December 22, 2004
- Submitted: December 26, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,137 hours, 27,342 cycles
- Engine: Pwa JT8D15A
- Engine time: 38,407 hours, 30,701 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Flange
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FLANGE CRACKED OUTBOARD MOUNT FLANGE FOR THE PRECOOLER.  REPAIRED PER JT8D MM 72-00.
